# SDR UHLA2010082000084

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 14,143 hours, 8,736 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193128
- Condition: Vibrates
- Location: Nr 2
- Part time: 15,637 hours, 10,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE PASSING FL265 CLIMBING TO FL300 NOTICED LP VIBRATIONS ON ENGINE 2.  IT WAS APPROXIMATELY 4.2-4.4 AND RISING.  DISCONNECTED AUTO THROTTLE AND SLIGHTLY PULLED BACK POWER ON NR 2 ENGINE.  VIBRATION CONTINUED TO SLOWLY RISE TO AROUND 4.8.  ADVISED ATC THAT A LOWER ALTITUDE WAS NEEDED AND WAS APPROVED TO DESCEND TO FL260.  VIBRATION CONTINUED AROUND 4.5.  DECLARED AN EMERGENCY AND DIVERTED TO COS.  DURING DESCENT, VIBRATION REMAINED AT 4.2-4.4.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
